Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 9, Pages 1592–1601 (Mi zvmmf1830)  

Optimization of a short-span wing in a hypersonic gas flow with boundary-layer transition

V. N. Golubkin, D. S. Emelin

Central Aerohydrodynamic Institute, Zhukovskii

Full text: PDF file (1487 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:9, 1527–1535

Bibliographic databases:
UDC: 517.958.531.33
MSC: Primary 76N25; Secondary 76K05, 76N20
Received: 07.07.1997
Revised: 19.09.1997

Citation: V. N. Golubkin, D. S. Emelin, “Optimization of a short-span wing in a hypersonic gas flow with boundary-layer transition”, Zh. Vychisl. Mat. Mat. Fiz., 38:9 (1998), 1592–1601; Comput. Math. Math. Phys., 38:9 (1998), 1527–1535

Citation in format AMSBIB
\Bibitem{GolEme98}
\by V.~N.~Golubkin, D.~S.~Emelin
\paper Optimization of a short-span wing in a hypersonic gas flow with boundary-layer transition
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 9
\pages 1592--1601
\mathnet{http://mi.mathnet.ru/zvmmf1830}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669157}
\zmath{https://zbmath.org/?q=an:1086.76592}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 9
\pages 1527--1535


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1830
  • http://mi.mathnet.ru/eng/zvmmf/v38/i9/p1592

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:229
    Full text:131
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021